2017
Том 69
№ 9

All Issues

Skrypnik I. I.

Articles: 5
Article (Russian)

Removability of an Isolated Singularity of Solutions of Nonlinear Elliptic Equations with Absorption

Skrypnik I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 7. - pp. 972–988

We prove a priori estimates for singular solutions of nonlinear elliptic equations with absorption. Using these estimates, we establish precise conditions for the behavior of the absorption term of the equation under which solutions with point singularities do not exist.

Article (Russian)

A necessary condition for the regularity of a boundary point for degenerating parabolic equations with measurable coefficients

Skrypnik I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 6. - pp. 818–836

We prove a necessary condition for the regularity of a point on a cylindrical boundary for solutions of second-order quasilinear parabolic equations of divergent form whose coefficients have a superlinear growth relative to derivatives with respect to space variables. This condition coincides with the sufficient condition proved earlier by the author. Thus, we establish a criterion for the regularity of a boundary point similar to the well-known Wiener criterion for the Laplace equation.

Article (Russian)

Regularity of a boundary point for singular parabolic equations with measurable coefficients

Skrypnik I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 4. - pp. 506–516

We investigate the continuity of solutions of quasilinear parabolic equations near the nonsmooth boundary of a cylindrical domain. We prove a sufficient condition for the regularity of a boundary point, which coincides with the Wiener condition for the Laplace p-operator. The model case of the equations considered is the equation \(\frac{{\partial u}}{{\partial t}} - \Delta _p u = 0\) with the Laplace p-operator Δ p for 2n / (n + 1) < p < 2.

Article (Ukrainian)

On the existence of initial values of solutions of weakly nonlinear parabolic equations

Skrypnik I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 11. - pp. 1567–1570

We study the properties of solutions of weakly nonlinear parabolic equations in cylindrical domains. The existence conditions are established for local nontangential limits as t ? 0.

Article (Ukrainian)

Limiting behavior of the solutions to linear second-order parabolic equations

Skrypnik I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 1029–1038